Alert archive / Mississippi / Wind Advisories in 2020
Wind Advisory 3, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Apr 12, 2020, 3:57 AM CDT for 4 states. It took effect at Apr 12, 2020, 1:00 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2020, 3:57 AM CDT (08:57 UTC)
- In effect from
- Apr 12, 2020, 1:00 PM CDT
- Expired
- Apr 13, 2020, 5:59 AM CDT
- In force
- 17 hr
- Issued by
- NWS Memphis, TN
All 55 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 45 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
018 WWUS74 KMEG 120857 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 357 AM CDT Sun Apr 12 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-122100- /O.NEW.KMEG.WI.Y.0003.200412T1800Z-200413T1200Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall- Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma- Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba- Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion- Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton- Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette- Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 357 AM CDT Sun Apr 12 2020 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT MONDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph becoming west tonight. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and Southeast Missouri. * WHEN...From 1 PM this afternoon to 7 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
291 WWUS74 KMEG 122048 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 348 PM CDT Sun Apr 12 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-130700- /O.CON.KMEG.WI.Y.0003.000000T0000Z-200413T1200Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall- Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma- Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba- Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion- Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton- Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette- Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 348 PM CDT Sun Apr 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph becoming west tonight. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and Southeast Missouri. * WHEN...From 1 PM this afternoon to 7 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
026 WWUS74 KMEG 130347 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1047 PM CDT Sun Apr 12 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-131200- /O.CON.KMEG.WI.Y.0003.000000T0000Z-200413T1200Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall- Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma- Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba- Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion- Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton- Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette- Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 1047 PM CDT Sun Apr 12 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph becoming northwest overnight. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and Southeast Missouri. * WHEN...through 7 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
385 WWUS74 KMEG 130643 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 143 AM CDT Mon Apr 13 2020 ARZ009-018-026>028-035-036-MOZ113-115-TNZ001>004-019>022-048>055- 088>092-131200- /O.UPG.KMEG.WI.Y.0003.000000T0000Z-200413T1200Z/ /O.NEW.KMEG.HW.W.0001.200413T0643Z-200413T1200Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- Dunklin-Pemiscot-Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll- Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester- Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Kennett, Caruthersville, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 143 AM CDT Mon Apr 13 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph. * WHERE...Portions of West Tennessee, East and Northeast Arkansas and the Missouri Bootheel. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ARZ048-049-058-MSZ001>017-020>024-131200- /O.CON.KMEG.WI.Y.0003.000000T0000Z-200413T1200Z/ St. Francis-Lee AR-Phillips-DeSoto-Marshall-Benton MS-Tippah- Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-Panola- Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-Yalobusha- Calhoun-Chickasaw-Monroe- Including the cities of Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 143 AM CDT Mon Apr 13 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph becoming northwest overnight. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and Southeast Missouri. * WHEN...Through 7 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
995 WWUS74 KMEG 131059 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 559 AM CDT Mon Apr 13 2020 ARZ009-018-026>028-035-036-MOZ113-115-TNZ001>004-019>022-048>055- 088>092-131200- /O.CAN.KMEG.HW.W.0001.000000T0000Z-200413T1200Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- Dunklin-Pemiscot-Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll- Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester- Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Kennett, Caruthersville, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 559 AM CDT Mon Apr 13 2020 ...HIGH WIND WARNING IS CANCELLED... Winds have diminished below warning criteria. Thus, the High Wind Warning has been cancelled. $$ ARZ048-049-058-MSZ001>017-020>024-131200- /O.CAN.KMEG.WI.Y.0003.000000T0000Z-200413T1200Z/ St. Francis-Lee AR-Phillips-DeSoto-Marshall-Benton MS-Tippah- Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-Panola- Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-Yalobusha- Calhoun-Chickasaw-Monroe- Including the cities of Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 559 AM CDT Mon Apr 13 2020 ...WIND ADVISORY IS CANCELLED... Winds have diminished below advisory criteria. Thus, the Wind Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Apr 11, 11:38 PM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, Apr 11, 11:38 PM CDT, 4 hours 19 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1138 PM CDT Sat Apr 11 2020 .DISCUSSION... Updated for aviation discussion && .PREV DISCUSSION... /issued 721 PM CDT Sat Apr 11 2020/ Update... Showers are beginning to spread into the Mid-South. The showers are associated with a shortwave that is moving through the area. Additional shower and thunderstorm development will occur during the overnight hours as a warm front begins to lift north. Some of the thunderstorms during the overnight hours could produce hail. Have updated to adjust POPS accordingly. KRM DISCUSSION... /issued 331 PM CDT Sat Apr 11 2020/ .SEVERE WEATHER OUTBREAK IS EXPECTED TOMORROW INTO SUNDAY EVENING ACROSS THE MID-SOUTH... Any preparation for strong to severe thunderstorms should be completed this afternoon as thunderstorms are expected to be ongoing Sunday morning. South wind has increased to around 10-15mph today with a few gusts to 20mph. Dew points currently remain mostly in the 30s but strengthening Southerly flow is expected to transport deeper moisture across the Midsouth tonight, resulting in Dew Points mostly in the 50s by morning. This will be the first ingredient in what could be a significant severe weather outbreak across a large portion of the Southeastern US, including all of the Midsouth. The Eastern edge of this moisture gradient could be the focus for elevated thunderstorms capable of producing severe hail before sunrise. The main threat would be along the Mississippi River in North Mississippi. Tomorrow, a highly amplified trough over West Texas is expected to move quickly East, moving across the Mississippi River around Midnight. Showers and elevated thunderstorms are expected to be ongoing at sunrise Sunday, becoming surface based as temperatures warm. Hail will remain the greatest threat from these storms but the threat for damaging wind and tornadoes will increase as a warm front lifts into North Mississippi and East Arkansas midday through the afternoon hours. Dew points will surge into the low to middle 60s resulting in MLCAPE values between 1500 and 3000 j/kg south of the warm front Sunday afternoon. In addition, a 500 mb jet will increase to 70-80kt with a LLJ around 40-50kt over North Mississippi during the afternoon hours. Any storms that develop along the warm front would likely pose the greatest threat for tornadoes Sunday afternoon...and certainly the biggest threat from strong, long tracked tornadoes. Additionally, outflow boundaries from storms earlier in the day could act as a focus for initiation of severe storms. Storms will likely evolve into a QLCS around sunset and race East across West TN and North Mississippi. Individual storms will likely track to the Northeast at over 70kt with the QLCS moving East a 40-50kt. The threat for large, long tracked tornadoes should diminish tomorrow evening, but widespread wind damage and quick, short-lived tornadoes will remain a threat for portions of the Midsouth until the cold front moves into Middle Tennessee and Alabama. We should see improved conditions by Midnight...though models have trended slightly slower with the system. Gradient winds tomorrow should be just below Advisory criteria, around 18-22 mph with gusts to 30. Heavy rain is also expected, especially during the day tomorrow as deep moisture returns to the area. The current Forecast has 1.5 to 3.5 inches of rain beginning tonight, through Sunday night...highest over North Mississippi. After coordination with surrounding offices, decided on holding off on a Flash Flood watch for now, but if storms begin to train over any particular area, a watch may be needed later tonight or tomorrow. The remainder of the forecast does not appear to be as active. Temperatures will turn 10-15 degrees cooler early next week. We could see some patchy frost in portions of East Arkansas, the Missouri Bootheel and Northwest TN Tuesday and Wednesday mornings. We could also see some light showers Tuesday but no organized storm systems are expected during the upcoming work week. Temperatures will trend warmer next week, with widespread highs in the low 60s midweek and upper 60s to low 70s by the end of the week. 30 && .AVIATION... SHRAs continue to spread into the Mid-South. Expect cigs to remain VFR through much of the overnight. Additional elevated convection will spread into the area during the overnight hours as a warm front surges north. Cigs will lower to IFR shortly after sunrise before the convection lifts off to the northeast. Expect a lull in activity during the early afternoon hours before surface based convection develops. Would not be surprised to see Cigs scatter out possibly back to VFR for a short time before next round of convection starts developing over the area as a cold front approaches. Have added tempo groups for all sites for best timing of convection. Winds will generally be from the south around 10-12 KTS with higher gusts occurring during the day on Sunday and with the line of TSRAs expected to move through during the early evening. Expect gusty winds in the wake of the cold front with lingering MVFR cigs. SJM && .AVIATION... && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Apr 11, 3:35 PM CDT, 12 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 335 PM CDT Sat Apr 11 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-122245- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 335 PM CDT Sat Apr 11 2020 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...This Afternoon and Tonight A few strong to possibly severe thunderstorms capable of producing large hail may move into Northwest MS before sunrise. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a moderate risk for severe thunderstorms over much of North Mississippi Sunday afternoon and evening. An enhanced risk for severe thunderstorms exists along the remainder of the Mid- South. Large hail, damaging winds, and tornadoes are all possible with a secondary threat of heavy rainfall. A few strong tornadoes, and perhaps a long track tornado are also possible over North Mississippi. The time of greatest threat for severe thunderstorms will be between 2 PM and 11 PM. Heavy rain may result in the threat for Flooding or flash flooding Late tomorrow into tomorrow night. A Flood watch may be needed. Frost and freeze conditions may be possible across portions of the Mid-South late Tuesday night into early Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed Sunday afternoon into evening in support of severe weather operations while following all local, state, and CDC guidelines.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:56 AM CDT | Flash Flood Watch | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 20 hr |
| Apr 12, 7:02 AM CDT | Special Weather Statement | MEG | Shelby | 43 min |
| Apr 12, 7:42 AM CDT | Special Weather Statement | MEG | Fayette | 33 min |
| Apr 12, 10:59 AM CDT | River Flood Warning | MEG | Decatur, Perry | 21 days |
| Apr 12, 10:59 AM CDT | River Flood Warning | MEG | Benton, Henry, Houston, Humphreys, Stewart | 21 days |
| Apr 11, 8:01 PM CDT | River Flood Warning | MEG | Lee | 32 hr |
| Apr 11, 8:01 PM CDT | River Flood Warning | MEG | Monroe | 58 hr |
| Apr 12, 5:26 AM CDT | Special Weather Statement | MEG | Tunica | 34 min |
| Apr 12, 6:11 AM CDT | Special Weather Statement | MEG | Lafayette, Panola | 34 min |
| Apr 12, 7:09 AM CDT | Special Weather Statement | MEG | Prentiss, Union | 36 min |
| Apr 12, 7:10 AM CDT | Special Weather Statement | MEG | Lafayette | 20 min |
| Apr 12, 7:29 AM CDT | Special Weather Statement | MEG | Coahoma | 46 min |
| Apr 12, 7:31 AM CDT | Special Weather Statement | MEG | Prentiss, Tishomingo | 44 min |
| Apr 12, 8:28 AM CDT | Special Weather Statement | MEG | Coahoma | 32 min |
| Apr 12, 8:40 AM CDT | Special Weather Statement | MEG | Tate | 20 min |
| Apr 12, 9:00 AM CDT | Special Weather Statement | MEG | Coahoma, Quitman | 30 min |
| Apr 12, 9:10 AM CDT | Special Weather Statement | MEG | Tishomingo | 20 min |
| Apr 12, 9:17 AM CDT | Special Weather Statement | MEG | Quitman | 28 min |
| Apr 12, 10:02 AM CDT | Areal Flood Advisory | MEG | Coahoma, Quitman, Tunica | 3 hr |
| Apr 12, 10:54 AM CDT | River Flood Warning | MEG | Calhoun | 18 hr |
| Apr 12, 10:54 AM CDT | River Flood Warning | MEG | Tate, Tunica | 45 hr |
| Apr 12, 11:05 AM CDT | Areal Flood Advisory | MEG | Lafayette, Marshall, Panola, Tate | 3 hr |
| Apr 12, 2:28 PM CDT | Flash Flood Warning | MEG | Panola, Tate | 3 hr |
| Apr 12, 2:41 PM CDT | Special Weather Statement | MEG | Benton, Lafayette, Pontotoc, Tippah, Union | 34 min |
| Apr 12, 3:00 PM CDT | Special Weather Statement | MEG | Chickasaw | 30 min |
| Apr 12, 3:07 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 23 min |
| Apr 12, 3:28 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 15 min |
| Apr 12, 3:42 PM CDT | Special Weather Statement | MEG | Tishomingo | 33 min |
| Apr 12, 6:14 PM CDT | Special Weather Statement | MEG | Itawamba | 31 min |
| Apr 12, 6:40 PM CDT | Areal Flood Advisory | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 3 hr |
| Apr 12, 5:38 AM CDT | Special Weather Statement | MEG | Lee, St. Francis | 37 min |
| Apr 12, 6:25 AM CDT | Special Weather Statement | MEG | Lee, St. Francis | 35 min |
| Apr 12, 10:57 AM CDT | River Flood Warning | MEG | Lee, St. Francis | 47 hr |
Nearby
Wind Advisories in Mississippi, 2020Wind Advisories in Tennessee, 2020Wind Advisories in Arkansas, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.